# SDR SWAA2021071420330

- Difficulty date: September 30, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACB ON INTERCOSTAL SUPPORT ANGLE BELOW SIDE SHIELD; BS 767- 787; RBL 21; WL 157 / REMOVED AND REPLACED ACB ON INTERCOSTAL SUPPORT ANGLE BELOW SIDE SHIELD BS 767-787 RBL 21 WL 157 IAW SRM 51-40-02 REF DWG 146A8123 89004U 06OCT20
